• Title of article

    On fixed points of Knaster continua

  • Author/Authors

    Keesling، نويسنده , , James and Ssembatya، نويسنده , , Vincent A.، نويسنده ,

  • Issue Information
    دوماهنامه با شماره پیاپی سال 2005
  • Pages
    9
  • From page
    318
  • To page
    326
  • Abstract
    Aarts and Fokkink [Proc. Amer. Math. Soc. 126 (1998) 881] have shown that any homeomorphism of the bucket handle has at least two fixed points. Using their methods, we determine the minimum number of fixed points homeomorphisms on generalized one-dimensional Knaster continua can have. We show that there is a class of these continua that admit homeomorphisms with a single fixed point. Among the examples is one that shows that Theorem 15 in [Proc. Amer. Math. Soc. 126 (1998) 881] is incorrect. We also show that there are generalized Knaster continua on which every homeomorphism has either uncountably many fixed points or uncountably many points of period two.
  • Keywords
    Fixed point , solenoid , Knaster continuum
  • Journal title
    Topology and its Applications
  • Serial Year
    2005
  • Journal title
    Topology and its Applications
  • Record number

    1577551